ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Items where Author is "Taghizadeh, N."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Taghizadeh, N. and Mohammadi, V. S. (2017) Dirichlet and Neumann problems for Poisson equation in half lens. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (2). pp. 53-64. ISSN 00002-3043

This list was generated on Sun Aug 9 12:39:58 2020 AMT.